# SDR S2YA00038

- Difficulty date: December 11, 2000
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 6229682002
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FLT 1044 - MKE-GRB - DURING CLIMB-OUT, THE FO EFIS DISPLAY FAILED.  THE CREW MADE AN AIR-TURN BACK AND AN UNEVENTFUL LANDING IN MKE.  MAINTENANCE REPLACED THE NR 2 DPU, OPS CHECKED IT AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
